| Catalog Number |
110003452 |
| Medical Device Problem Codes |
Degraded (1153); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01492.G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a procedure, the threaded inserter shaft was damaged and unable to hold the trial, impactor head and then was stuck unto the inserter.There was no harm or health consequences to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4), this follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the devices were assembled upon return.The leading threads of the threaded shaft are damaged.Scratching is present on the shaft.The large hex feature has been gouged.The locking groove has been dinged and deformed.The complaint is confirmed based on the evaluation of the returned product.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.